# SDR MASA2010122701562

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 16,967 hours, 13,474 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 MLG BRAKE MIS-KEYED.  MX REMOVED TIRE AND RE-INSTALLED BRAKE CORRECTLY.
